OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.22 (1990) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4827

Title: On the general hyperplane section of a curve in char. p
Authors: Ballico, Edoardo
Issue Date: 1990
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Edoardo Ballico, “On the general hyperplane section of a curve in char. p”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 22 (1990), pp. 117-125.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
22 (1990)
Abstract: Sia C una curva di grado d in $\mathbf{P}^{\textrm{n}},n\geq$ 4. In caratteristica positiva la generica sezione iperpiana C $\cap$ H, di C può avere varie patologie (e.g. il suo gruppo di monodromia G può non essere il gruppo simmetrico S$_{d}$). Assumiamo che il lemma delle trisecanti valga per C. Allora si dimostra qui che d = 2$^{k}$ con k$\geq$n-1 e G è isomorfo al gruppo affine AGL( k, 2) su F$_{2}$ e l'isomorfismo rispetta l'azione di G su C $\cap$ H e l'azione di AGL (k, 2) su F$_{2}^{k}$.
Let C $\mathbf{P}^{\textrm{n}},n\geq$ 4 be a curve of degree d; in characteristic p > 0 the general hyperplane section of C may have monodromy group, G, different from the full symmetric group. Assume that the trisecant lemma holds for C and that d > 22. Here we prove that d=2$^{k}$ for some integer k $\geq$ n-1 and G$\equiv$AGL (k, 2) (the affine group over F$_{2}$): this isomorphism respects the action of G on the general hyperplane section and the action of AGL( k, 2) on F$_{2}^{k}$. Furthermore if n $\geq$ 5, then p=2.
URI: http://hdl.handle.net/10077/4827
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.22 (1990)

Files in This Item:

File Description SizeFormat
BallicoRendMat22.pdf818.38 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.